# SDR SCNA00335

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, CORROSION WAS FOUND OUT OF LIMITS ON A FRAME LOCATED AT BS 950A BETWEEN STRINGERS 2R AND 3R.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED REPAIR ANGLES FROM 7075 T6 .063 IAW B727 SRM 531004.  TRANSFERRED HOLES TO NEW REPAIR ANGLES IAW B727 SRM 531004 AND 511001.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 511006, 531001 AND 531004.
